# SDR QMLA2016041316040

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 8,800 hours, 29,640 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 7,870 hours, 21,019 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AA
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE EN-ROUTE, THE ACFT EXPERIENCED A MOMENTARY COMPLETE LOSS OF ELEC POWER THAT LASTED ABOUT 2 SECONDS, THEN RETURNED TO NORMAL WITH AN AMBER GOV LIGHT ILLUMINATED.  WE RETURNED TO BASE FOLLOWING THE EMER PROCEDURE FOR AN AMBER GOV LIGHT & LANDED WITHOUT INCIDENT.  INSPECTED & CLEANED ALL ELEC CONNECTORS ON THE DECU, GEN & BATTERY.  ACFT WAS GND RUN & FLIGHT CHECKED & COULD NOT DUPLICATE.  ACFT WAS RETURNED TO SERVICE.
